Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic, taking insulin. Taking levitra, sometimes take 2 pills at once. Should I change ?

hi ... am 40 years old male diabetic ...taking insoline question is round my sexuel life lately ...from 2 years am using levitra ...just levitra cos i have tryed many others ...anyway lately i ve noticed that 1 pill is not enough so sometimes i take 2 ....but from few days i took 2 and i felt nothing so i took a third and still nothing ...i dont know is it can be cos i was nervous or cos i was drinking alchol in that night or it can be that my body get use to it so i should change
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through your history it is possible that a complication autonomic neuropathy or vasculopathy,which depends on duration of diabetes and how you control your blood sugar level.
You should control your diabetes with adequate dose of insulin and monitor with FBS,PPBS and HbA1c level.
You should consult a Endocrinologist and after detail physical examination Nerve conduction study,test for autonomic neuropathy and a penile Doppler study will give cause for your problem.
Also check your cardiac status by ECG,Echocardiography,and TMT.
There are many drugs for ED which can be given in required dose.
Please do not take these drugs without proper advise and do not increase dose yourself.
Take care
Good luck.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor